# SDR AALA20140304001

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 69,057 hours, 23,815 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EXIT FWD SIDEWALL EXIT PLACARD DAMAGED.  INSTALLED SERVICEABLE PLACARD, OPERATIONS CHECKED NORMAL.
